| Model Number |
27003 |
| Medical Device Problem Codes |
Battery Problem (2885); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The astral device was returned to resmed.Evaluation confirmed the reported complaint.The internal battery was replaced to address the issue.The device was serviced and fully tested before it was returned to the customer.Resmed reference#: (b)(4).
Event or Problem Description
It was reported to resmed that an astral device displayed a battery error message.There was no harm or serious injury reported as a result of this incident.